# SDR SIMA990441

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4650000043
- Condition: Corroded
- Location: Bs 297-308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, SEAT TRACK 18.3L WAS FOUND CORRODED FROM STA 297.0 - STA 308.0.  CUT OUT A 11 INCH SECTION OF SEAT TRACK, DEBURRED, ALODINED, PRIMERED, AND PAINTED EDGES.  FABRICATED A 15 INCH LONG U-BEAM OF PLAL 7075-T76511 EXTRUDED MATERIAL.  POSITIONED REPAIR U-BEAM INSIDE EXISTING SEAT TRACK AND DRILLED HOLES.  INSTALLED SEAT TRACK IN AIRCRAFT.  WORK DONE IAW SAAB 340 SRM 53-70-60.  AIRCRAFT OK FOR SERVICE.  (X)
